# SDR DALA2022080805397

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 66,838 hours, 24,718 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2351918) DURING INSPECTION FOUND WORN LOWER SURFACE ALSO AROUND ON HOLES TO ATTACH NUT PLATES STA 727 + 2.7 BTW LBL 23.0 AND RBL 23.0 AT FAIRING SUPPORT STRUCTURE. PERMANENT REPAIR WAS PERFORMED AROUND ON HOLES TO ATTACH NUT PLATES STA 727 + 2.7 BTW LBL 23.0 AND RBL 23.0 AT FAIRING SUPPORT STRUCTURE PER ER/A 601142-14AD.
